# SDR YENA20091010137

- Difficulty date: October 10, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 26,922 hours, 9,517 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 177 (ACFT DIVERSION) GREEN SYS HYD LEVEL LOW IN CRUISE.  MONITORED DURING FLIGHT AND LEV CONTINUED TO DECREASE UNTIL REACHED AMBER LEVEL. SERVICED GREEN HYDRAULICS AND PRESSURIZED.  FOUND LOOSE LINE AT NR 1 ENGINE T/R RIGHT LOWER LOCK ACTUATOR.  SECURED LINE AND DEPLOYED T/R.  OPS NORMAL, NO LEAKS.
